MathSciNet Relay Station
MathSciNet bibliographic data
MR515542 (80g:22010) 22E30 (10D20 58G40)
Fegan, H. D. The heat equation on a compact Lie group. Trans. Amer. Math. Soc. 246 (1978), 339–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement